Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 693472, 16 pages
http://dx.doi.org/10.1155/2009/693472
Research Article

Global Dynamics Behaviors of Viral Infection Model for Pest Management

1Science College, Jimei University, Xiamen 361021, China
2Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China

Received 20 September 2009; Accepted 18 November 2009

Academic Editor: Antonia Vecchio

Copyright © 2009 Chunjin Wei and Lansun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.